MathSciNet Relay Station
MathSciNet bibliographic data
MR481900 (58 #1991) 42A56 (33A45)
Fryant, Allan J. Extension of Privaloff's theorem to ultraspherical expansions. Proc. Amer. Math. Soc. 71 (1978), no. 1, 49–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement